Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Headache, dehydration, body ache, chills, frequent vomiting. What is the cause?

Sure, I have a headache , am dehydrated, when i drink water i end up vomiting and have been going to the bathroom nothing solid Body is aching, hadthe chills, took a really long and hot shower that feels better but vomitted while showering as well, legs are aching me - thought it was from working out on tuesday, but have worked out harder before and this pain is much worse
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that you are having loose motion, vomiting, dehydration and headache
These symptoms indicate infection involving the gastrointestinal tract.
The treatment is by use of appropriate antibiotics and rehydration by use of intravenous fluids and oral fluids.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Sat, 10 May 2014
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor